The Reginald and Eve Donner Family Chair in Mathematics
- Email: loewytechnion.ac.il
- Office: 626
- Phone: 972-4-829-4198
- Fax: 972-4-829-3388
- Biographical Information
- Research Interests
- Selected Publications
- Personal Page
R. Loewy and H. Schneider, Positive operators on the n-dimensional ice-cream cone, MRC Technical Summary Report #1346, Mathematics Research Center, University of Wisconsin-Madison; J. Math. Anal. Appl. 49 (1975), 375-392.
S. Friedland and R. Loewy, Subspaces of symmetric matrices with a multiple first eigenvalue, Pacific J. of Math. 62 (1976), 389-399.
R. Loewy and D. London, A note on an inverse problem for nonnegative matrices, Linear and Multilinear Algebra 6 (1978), 83-90.
R. Loewy, Extreme points of a convex subset of the cone of positive semidefinite matrices, Math. Ann. 253 (1980), 227-232.
R. Loewy, Principal minors and diagonal similarity of matrices, Linear Algebra and Appl. 78 (1986), 23-64.
R. Loewy, Linear maps which preserve a balanced nonsingular inertia class, Linear Algebra and Appl. 134 (1990), 165-179.
R. Loewy and S. Pierce, Linear preservers of balanced nonsingular inertia classes, Linear Algebra and Appl. 223/224 (1995), 483-499.
W. Barrett, C.R. Johnson and R. Loewy, The real positive definite completion problem: Cycle completability, Memoirs of the AMS. 584 (1996), 71pp.
C.R. Johnson, T.J. Laffey and R. Loewy, The real and the symmetric nonnegative inverse eigenvalue problems are different, Proc. of the AMS 124 (1996), 3647-3651.
L.B. Beasley and R. Loewy, Rank preservers on spaces of symmetric matrices, Linear and Multilinear Algebra 43 (1997), 63-86.
W. Barrett, H.T. Hall and R. Loewy, The cone of class function inequalities for the 4-by-4 positive semidefinite matrices, Proc. of the LMS 79 (1999), 107-130.
W. Barrett, H.T. Hall and R. Loewy, A nonpolyhedral cone of class function inequalities for positive semidefinite matrices, Linear Algebra and Appl. 302-303 (1999), 535-553.
D. Falikman, S. Friedland and R. Loewy, On spaces of matrices containing a nonzero matrix of bounded rank, Pacific J. of Math. 207 (2002), 157-176.